# SDR EISA20000154

- Difficulty date: September 28, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- Aircraft time: 54,234 hours, 37,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 18797
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER MAIN ENTRY INOP.  REMOVED AND REPLACED EXIT LIGHT IAW M/M 33-50-10.  OPS CHECK GOOD.
